Journal Paper

Paper Title - A Novel Mathematical Modeling for Solar Cell


Abstract
This paper presents a material-based mathematical model for the derivation of a non-ideal two-diode PV cell. The authenticity of the derived model is seen via the 14% efficiency calculation garnered at the end of the Simulink simulation. While many models were mathematically derived and incorporated into the final model, these were not displayed due to space restrictions. Upon finding the optimized parameters, the researcher can then design a far more efficient and cost-effective PV cell. Index Terms—Derivation, Mathematical Model, Solar Cells, Two-Diode Model


Author - Paththayame Lekamalage Uditha Dulinda Perera, Lili He

Citation - Paththayame Lekamalage Uditha Dulinda Perera   ,   Lili He   ,   Paththayame Lekamalage Uditha Dulinda Perera, Lili He " A Novel Mathematical Modeling for Solar Cell " , International Journal of Industrial Electronics and Electrical Engineering , Volume-5,Issue-8  ( Aug, 2017 )

Indexed - Google Scholar


| PDF |
Viewed - 0
| Published on 2017-10-18